# SDR SWAA076486

- Difficulty date: December 23, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N696SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23064
- Aircraft time: 65,364 hours, 48,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS COVER BROKEN FROM ROW 6 TO ROW 7.  REMOVED AND REPLACED EEPLS PER MM.
